# SDR 0601047

- Difficulty date: January 6, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 71,141 hours, 64,373 cycles
- Engine: Pwa JT8D17
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Part time: 71,141 hours, 64,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED APU DOOR NONPRESSURIZED OUTER SKIN AT 2 LOCATIONS, FROM B/S 1098.5 TO 1108, AND FROM B/S 1113.5 TO B/S 1129.5 AT CENTER SECTION, DUE TO DENTS OUT OF LIMITS.
